advertisement
Question
Posted by: Kasandra | 2009/01/19

Pms

Hi doc i suffer very bad from pms 7 days before my period its uncontrollable, drinking helps and excercise, my doctor prescribed xanor to take. . What is your view on this? I also do take vib6 50mg a day with magnesium and try to excercise and avoid caffeine. My mind just go so irrational the rest of my cycle is fine.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kasandra
Try the Xanor - it may make you a bit sleepy but may help for the feelings of irritability and anxiety.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement